# SDR USAA950381

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow
- Part number: 7110033
- Condition: Failed
- Location: Air Cond Sys
- Part time: 16,394 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT 2234 - UNABLE TO PRESSURIZE AIRCRAFT AFTER TAKEOFF.  FLIGHT RETURNED TO CLT WHERE AN OVERWEIGHT LANDING WAS MADE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED INSULATION FROM OUTFLOW VALVE AND REPLACED OUTFLOW VALVE AND PRESSURE CONTROLLER.  REFERENCE 95ZZZW782.
